# SDR REXA2017042500541

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 8,495 hours, 5,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Condition: No Test
- Location: Forward Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR DOES NOT TEST.   REMOVED AND REPLACED THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  PERFORMED AN OPS CHECK IAW AMM 26-16-00.  OPS CHECKED OK. NO FURTHER DEFECTS NOTED.
